# SDR 99UAL900509

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE BODY STATION 760.95 FRAME STUB WEB (P/N 65-16325-18) AT THE CORNER OF AN EXISTING ACCESS HOLE CUTOUT.  THE CRACK WAS TRIMMED OUT AND A REPAIR DOUBLER WAS INSTALLED PER TIMCO REPAIR INSTRUCTIONS.  THIS REPAIR WAS APPROVED BY TIMCO'S DER WITH AN 8110-3.
